# SDR UIEA2016092600773

- Difficulty date: September 26, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,329 hours, 37,762 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 65752
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK TEMP INOP.  REMOVED AND REPLACED RT PACK ACM AND NOZZLE.  OPS AND LEAK CHECK GOOD AS PER AMM 21-51-03; 21-53-05.  P/N OFF FOR NOZZLE 2203085-1 S/N OFF FOR NOZZLE 72-191.
